# SDR IPXA2024101779771

- Difficulty date: August 27, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,295 hours, 20,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50245
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE UPPER SURFACE HAS CORROSION AT STA 1140 - 1200 LBL 26" - LBL 40", 4-018 , ATA 53 SKILL STR. PERFORMED FPI PER SOPM 20-20-02 IAW 757 SRM 51-10-02-OG-0. NO DEFECTS NOTED AT SEAT TRACK FLANGE LBL 40 STA=1140 TO STA=1200.  REVIEW COMPLETE
